| Model Number |
66800039 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
Event or Problem Description
It was reported that, a renasys go was overheating no case involved; therefore, no patient injuries or other complications were reported.No further information is available.
Additional Manufacturer Narrative
H3, h6: the device was returned for evaluation, however the reported event could not be confirmed.Visual inspection found general wear to device.Functional evaluation found that the device operated as intended with no faults found with no notable overheating.Probable root cause of the reported failures may be user not anticipating the heat generated by the device under normal use conditions.The device instructions for use highlights how the device may heat up during use, due to the nature of the mechanical components within.A documentation investigation has been conducted, confirming that no manufacturing problems have been observed.Complaint history shows previous events of this nature.No manufacturing issue has been confirmed in relation to these complaints.The instructions for use and risk files, mitigate the reported issue with no updates required.Smith and nephew can confirm the device was released according to specifications and continue to monitor for adverse trends relating to this product range.This investigation is now complete with no additional corrective actions deemed necessary.